|Atripla, 18 years old. i feel like killing my self.
Apr 7, 2011
i am 18 years old, 114LBs, in high school and i have had some suicidal thoughts but i feel like this madecation just made it worse. my emotions change, i have some crazy dreams, and so on. it sucks. does it get better.
| Response from Mr. Vergel
Please talk to your doctor about this right away.
There are several medications that can be used instead if this is indeed your problem. Also, I am not sure if you are taking an antidepressant or going through counseling. These two interventions are key!
Please do not wait and talk to your doctor about it. I hope you feel better soon.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Atripla Kill Sperm Cells?
- Stinging Pain After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Tingling Lips After Licking Penis Worried I Have HIV
- Vomiting After Fingering Worried I Have HIV
- White Bumps After Touching Anus Worried I Have HIV
- A List Of All The Names Of Medicines For Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.